Jump to content





Back Pains... Anyone Else?

Posted by katiesko, 30 March 2013 · 424 views

accutane back pains side effects help
Hey everyone! So it's basically day 8 for me of my claravis journey and I'm having really bad back pains. I don't know if it's from sleeping in a bad position or if it's from the drug, because back pains are a side effect of the drug. If it is from the drug, are those side effects supposed to come that early? I have no idea to be honest. It hurts a lot and I'm not used to having such an intense pain in my back. It's especially inconvenient that I have these back pains because tomorrow I'll be watching little kids during Easter dinner. I really hope Icy-Hot can help me relieve some of the pain by tomorrow. If you guys know anything about back pain and accutane, please comment below! I like reading about your personal experiences and relating as best as I can!!
Posted Image 




I had back pain in the first month of accutane when I was on 40mgs a day, but for some reason when I was upped to 60 mgs in the 2nd month and then in the third month upped to 80mgs I didn't really have back pain anymore. 

I had back pain in the first month of accutane when I was on 40mgs a day, but for some reason when I was upped to 60 mgs in the 2nd month and then in the third month upped to 80mgs I didn't really have back pain anymore. 

So for you it went away after a month? I'm only on 20 mgs right now.. i really hope it goes away... It's really painful at the moment.

Yea it basically went away after month one for me (I still have aches when i wake up sometimes but nothing major.) Im not sure how bad it is for you like are you able to walk fine?

well I put icy-hot on it last night so it doesn't hurt that bad today... yesterday the pain was pretty bad. Sometimes I couldn't straighten my back all the way..

 

Yea it basically went away after month one for me (I still have aches when i wake up sometimes but nothing major.) Im not sure how bad it is for you like are you able to walk fine?

I also had back pain the first 2 months but when I upped my dose it actually went away. Try and stretch even though it hurts!

Are you also on 20 mgs?

 

i haven't gotten any back pain, thank God:-) just dry lips so far, and my skin still as oily as ever.

 

I only got some weird muscle pains the first week, now they went away, I'm on day 11 today.

 

Definitely mention this to your doctor just in case.

I also had back pain the first 2 months but when I upped my dose it actually went away. Try and stretch even though it hurts!

Alright, i'll try stretching, but it's not exactly a "good" feeling. I'll put icy-hot on it too, thanks for the info though!! :)

Are you also on 20 mgs?

 

i haven't gotten any back pain, thank God:-) just dry lips so far, and my skin still as oily as ever.

 

I only got some weird muscle pains the first week, now they went away, I'm on day 11 today.

 

Definitely mention this to your doctor just in case.

I will mention it to my doctor, and it's day 11 for me today! Yes, I'm also on 20 mgs and so far my side effects are: dry lips, back pains, and little head aches here and there. Good luck to youuu!! :D

Recent Entries

Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Categories

Latest Visitors